RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2001, Volume 7, Issue 2, Pages 373–385 (Mi fpm579)  

Zelmanowitz density theorem for rings graded by semigroup

S. V. Zelenov

M. V. Lomonosov Moscow State University

Abstract: Rings graded by semigroup and modules graded by polygon over semigroup are considered in the paper. Notions of graded critically compressible module and quasi-injective hull are introduced. The structure of the corresponding objects is studied. The density theorem for graded weakly primitive ring is proved.

Full text: PDF file (615 kB)

Bibliographic databases:
UDC: 512.552+512.553
Received: 01.01.2001

Citation: S. V. Zelenov, “Zelmanowitz density theorem for rings graded by semigroup”, Fundam. Prikl. Mat., 7:2 (2001), 373–385

Citation in format AMSBIB
\Bibitem{Zel01}
\by S.~V.~Zelenov
\paper Zelmanowitz density theorem for rings graded by semigroup
\jour Fundam. Prikl. Mat.
\yr 2001
\vol 7
\issue 2
\pages 373--385
\mathnet{http://mi.mathnet.ru/fpm579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1866463}
\zmath{https://zbmath.org/?q=an:1014.16042}


Linking options:
  • http://mi.mathnet.ru/eng/fpm579
  • http://mi.mathnet.ru/eng/fpm/v7/i2/p373

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:136
    Full text:48
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019